Alert archive / Texas / Gale Warnings in 2016

Gale Warning 12, NWS Corpus Christi, TX

December 29, 2016

NWS Corpus Christi, TX issued this gale warning at Dec 29, 2016, 9:12 AM CST. It took effect at Dec 29, 2016, 12:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 29, 2016, 9:12 AM CST (15:12 UTC)
In effect from
Dec 29, 2016, 12:00 PM CST
Expired
Dec 30, 2016, 12:00 AM CST
In force
12 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

113 
WHUS74 KCRP 291512
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
912 AM CST THU DEC 29 2016

...A GALE WARNING IS IN EFFECT THIS AFTERNOON AND THIS EVENING FOR
THE OPEN WATERS...

.A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS THIS
MORNING. THIS WILL RESULT IN GUSTY NORTH WINDS AND BUILDING SEAS.
GALE CONDITIONS WILL PREVAIL THIS AFTERNOON AND EVENING OVER THE
OPEN WATERS WHILE SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST
OVER THE BAYS.  

GMZ250-255-292315-
/O.CAN.KCRP.GL.W.0011.000000T0000Z-161230T0000Z/
/O.EXB.KCRP.SC.Y.0072.000000T0000Z-161229T1800Z/
/O.NEW.KCRP.GL.W.0012.161229T1800Z-161230T0000Z/
/O.NEW.KCRP.SC.Y.0073.161230T0000Z-161230T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
912 AM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST TODAY. IN ADDITION...A
SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY
IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS THIS
  AFTERNOON AND EARLY EVENING. GUSTS UP TO 35 KNOTS THIS AFTERNOON
  INTO THE EARLY EVENING.

* SEAS: SEAS BUILDING TO 7 TO 9 FEET BY THIS AFTERNOON AND EARLY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE
FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ270-275-292315-
/O.CAN.KCRP.GL.W.0011.000000T0000Z-161230T0300Z/
/O.EXB.KCRP.SC.Y.0072.000000T0000Z-161229T1800Z/
/O.NEW.KCRP.GL.W.0012.161229T1800Z-161230T0600Z/
/O.NEW.KCRP.SC.Y.0073.161230T0600Z-161230T1500Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
912 AM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST TODAY. IN ADDITION...A
SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY
IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS THIS
  AFTERNOON AND EVENING. FREQUENT GUSTS TO 35 KNOTS THIS
  AFTERNOON AND EVENING.

* SEAS: BUILDING TO 10 TO 12 FEET BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE
FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-292315-
/O.EXT.KCRP.SC.Y.0072.000000T0000Z-161230T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
912 AM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS.

* WAVES/SEAS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE
FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

MB
3 follow-up statements
442 
WHUS74 KCRP 300012
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
612 PM CST THU DEC 29 2016

...A GALE WARNING IS IN EFFECT FOR THE OUTER GULF WATERS THROUGH
LATE TONIGHT, WITH SMALL CRAFT ADVISORIES ELSEWHERE...

.A STRONG COLD FRONT MOVED THROUGH THE COASTAL WATERS THIS
MORNING RESULTING IN GUSTY NORTHERLY WINDS. GALE CONDITIONS WILL
CONTINUE THROUGH LATE TONIGHT OVER THE OUTER GULF WATERS WHILE
SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST OVER THE BAYS AND
NEARSHORE WATERS THROUGH FRIDAY MORNING.

GMZ250-255-300600-
/O.EXP.KCRP.GL.W.0012.000000T0000Z-161230T0000Z/
/O.CON.KCRP.SC.Y.0073.000000T0000Z-161230T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
612 PM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS THROUGH LATE TONIGHT. GUSTS UP TO 30
  KNOTS.

* SEAS: SEAS 7 TO 9 FEET TONIGHT, SUBSIDING THROUGH FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ270-275-300600-
/O.CON.KCRP.GL.W.0012.000000T0000Z-161230T0600Z/
/O.CON.KCRP.SC.Y.0073.161230T0600Z-161230T1500Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
612 PM CST THU DEC 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST FRIDAY. 

* WINDS: NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS
  EXPECTED.

* SEAS: 10 TO 12 FEET THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-300600-
/O.CON.KCRP.SC.Y.0072.000000T0000Z-161230T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
612 PM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS.

* WAVES/SEAS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

HEAVENER
303 
WHUS74 KCRP 300403
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1003 PM CST THU DEC 29 2016

...A GALE WARNING IS IN EFFECT FOR THE OUTER GULF WATERS THROUGH
LATE TONIGHT... WITH SMALL CRAFT ADVISORIES ELSEWHERE...

.A STRONG COLD FRONT MOVED THROUGH THE COASTAL WATERS THIS
MORNING RESULTING IN GUSTY NORTHERLY WINDS. GALE CONDITIONS WILL
CONTINUE THROUGH LATE TONIGHT OVER THE OUTER GULF WATERS WHILE
SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST OVER THE SOUTHERN BAYS
AND NEARSHORE WATERS THROUGH FRIDAY MORNING.

GMZ235-300515-
/O.CAN.KCRP.SC.Y.0072.000000T0000Z-161230T0600Z/
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1003 PM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

GMZ270-275-300600-
/O.CON.KCRP.GL.W.0012.000000T0000Z-161230T0600Z/
/O.CON.KCRP.SC.Y.0073.161230T0600Z-161230T1500Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1003 PM CST THU DEC 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: NORTH 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS DECREASING
  TO 20 TO 25 KNOTS EARLY FRIDAY MORNING.

* SEAS: 10 TO 12 FEET THROUGH MIDNIGHT AND THEN SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-300600-
/O.EXT.KCRP.SC.Y.0072.000000T0000Z-161230T0900Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
1003 PM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST FRIDAY. 

* WINDS: NORTH NEAR 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS.

* WAVES/SEAS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ250-255-300600-
/O.CON.KCRP.SC.Y.0073.000000T0000Z-161230T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1003 PM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS THROUGH LATE TONIGHT. GUSTS UP TO 
  30 KNOTS. 

* SEAS: SEAS 7 TO 9 FEET TONIGHT... SUBSIDING THROUGH FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$
485 
WHUS74 KCRP 300541
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1141 PM CST THU DEC 29 2016

...SMALL CRAFT ADVISORIES CONTINUE IN WAKE OF DIMINISHING GALES...

.STRONG NORTHERLY WINDS CONTINUE TO GRADUALLY DIMINISH ACROSS THE
OPEN GULF WATERS...AND THE GALE WARNING WILL BE ALLOWED TO EXPIRE
AT MIDNIGHT. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH
THE NIGHT INTO EARLY FRIDAY MORNING THOUGH AS SEAS GRADUALLY FALL
AND WINDS RELAX.

GMZ270-275-300915-
/O.EXP.KCRP.GL.W.0012.000000T0000Z-161230T0600Z/
/O.CON.KCRP.SC.Y.0073.161230T0600Z-161230T1500Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1141 PM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...
...GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT...

THE GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 


* WINDS: NORTH 20 TO 25 KNOTS THROUGH EARLY FRIDAY MORNING.

* SEAS: 10 TO 12 FEET THROUGH LATE TONIGHT AND SUBSIDING THROUGH
  FRIDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ250-255-300915-
/O.CON.KCRP.SC.Y.0073.000000T0000Z-161230T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1141 PM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS THROUGH LATE TONIGHT.

* SEAS: SEAS 7 TO 9 FEET TONIGHT... SUBSIDING THROUGH FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ230-300900-
/O.CON.KCRP.SC.Y.0072.000000T0000Z-161230T0900Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
1141 PM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

* WINDS: NORTH NEAR 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS.

* WAVES/SEAS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

LK

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 29, 5:54 AM CST, 3 hours 18 minutes earlier.

Area forecast discussion, Dec 29, 5:54 AM CST, 3 hours 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
554 AM CST Thu Dec 29 2016

.DISCUSSION...

See Aviation discussion for 12Z TAFs.

&&

.AVIATION...

Ceilings...visibilities and winds increase through morning as the
cold front moves through, with VFR conditions expected by noon.
NE winds will diminish later this afternoon, with gusts continuing
at KCRP through part of the evening due to the NE flow. Although
VFR conditions are expected this afternoon, overall there will be
ceilings through the terminal forecast AOA 10000 feet.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    74  50  65  59  73  /  30   0  10  20  30
Victoria          67  44  60  53  71  /  10   0  10  40  60
Laredo            68  47  61  55  72  /  10  10  10  20  10
Alice             72  45  63  57  75  /  20  10  10  20  30
Rockport          70  49  63  59  71  /  30   0  10  30  50
Cotulla           67  44  60  52  72  /  10  10  10  30  20
Kingsville        73  47  66  59  75  /  30  10  10  20  30
Navy Corpus       73  52  65  60  72  /  40   0  10  30  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Dense Fog Advisory until 9 AM CST this morning For the following
     zones: Aransas...Calhoun...Kleberg...Nueces...Refugio...San
     Patricio.

GM...Gale Warning until 9 PM CST this evening For the following
     zones: Waters from Baffin Bay to Port Aransas from 20 to 60
     NM...Waters from Port Aransas to Matagorda Ship Channel
     from 20 to 60 NM.

     Dense Fog Advisory until 8 AM CST this morning For the following
     zones: Bays and Waterways from Baffin Bay to Port Aransas...
     Bays and Waterways from Port Aransas to Port O'Connor...
     Coastal waters from Baffin Bay to Port Aransas out 20 NM...
     Coastal waters from Port Aransas to Matagorda Ship Channel
     out 20 NM.

     Small Craft Advisory until 6 PM CST this evening For the
     following zones: Bays and Waterways from Baffin Bay to Port
     Aransas...Bays and Waterways from Port Aransas to Port
     O'Connor.

     Gale Warning until 6 PM CST this evening For the following
     zones: Coastal waters from Baffin Bay to Port Aransas out
     20 NM...Coastal waters from Port Aransas to Matagorda Ship
     Channel out 20 NM.

&&

GW/86...AVIATION
Hazardous weather outlook, Dec 29, 5:44 AM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
544 AM CST THU DEC 29 2016

TXZ229>234-239>247-301200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
544 AM CST THU DEC 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

A DENSE FOG ADVISORY IS IN EFFECT UNTIL 9 AM FOR THE COASTAL
COUNTIES OF SOUTH TEXAS.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE BRUSH
COUNTRY AND RIO GRANDE PLAINS...DUE TO MODERATE WIND GUSTS AND
HUMIDITIES OF 20 TO 30 PERCENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A HIGH RISK OF RIP CURRENTS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-301200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
544 AM CST THU DEC 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

A DENSE FOG ADVISORY IS IN EFFECT FOR THE BAYS AND NEARSHORE
WATERS THROUGH 8 AM...WITH LINGERING DENSE FOG LIKELY OVER THE
AREA BEFORE A COLD FRONT MOVES INTO THE WATERS BY 9 AM.

A GALE WARNING IS IN EFFECT FOR THE NEARSHORE WATERS UNTIL 6 PM
THURSDAY...AND FOR THE OFFSHORE WATERS UNTIL 9 PM THURSDAY.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND WATERWAYS
UNTIL 6 PM. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED LATER
TONIGHT OVER THE GULF OF MEXICO AFTER THE GALE WARNINGS EXPIRE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE NEARSHORE
WATERS THROUGH EARLY FRIDAY MORNING...AND FOR THE OFFSHORE WATERS
THROUGH FRIDAY AFTERNOON.

SMALL CRAFT ADVISORY CONDITIONS EXPECTED MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 2:38 AM CSTGale WarningCRP7 hr
Dec 29, 2:38 AM CSTSmall Craft AdvisoryCRP24 hr
Dec 29, 4:50 AM CSTDense Fog AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio4 hr
Dec 29, 9:12 AM CSTSmall Craft AdvisoryCRP24 hr

Nearby

Gale Warnings in Texas, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.